red welts from progestrone inj.
5 Replies
isabelle - November 18

Is anyone getting red welts and swelling around the injection site from the progestrone?

Isabelle

 

lucky - November 18

Hie isabelle
I think u should be concerned because when i did my iui i was told that if i get such reaction i should let them know ,not that am making u scared but to be on the safe side phone ur docter or visit personaly and talk aboat it , it can be a reaction, good luck and take, R u doing ivf keep us posted lots of baby dust

 

isabelle - November 18

[quote author=lucky link=board=15;threadid=5028;start=0#43288 date=1195348888]
Hie isabelle
I think u should be concerned because when i did my iui i was told that if i get such reaction i should let them know ,not that am making u scared but to be on the safe side phone ur docter or visit personaly and talk aboat it , it can be a reaction, good luck and take, R u doing ivf keep us posted lots of baby dust
[/quote]

I called my dr. yesterday...he said the red welts are pretty common from the progestrone..he said it happens more with red heads...but thanks for your e-mail back and your concern...this website has been a GodSend.
Isabelle

 

bdantonio - November 19

isabelle i had red welts

 

kathyadam - December 3

What we've been doing is to ice the area 15 min. before injecting, and then using a microwaveable heating gel pack on the area for about 15 min. after. It seems to help the area not so lumpy.

Good Luck!
Kathy

 

Marina - December 3

It also helps a lot if you put cabage leaf(try to pock it or break first)over,cover with plastic and tape it )You can keep it overnight than put fresh.Welts went away in 2 days

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question